# SDR UHLA201604120219

- Difficulty date: April 12, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 17,204 hours, 12,366 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SIDE OF FLOORBEAM AT FRAME 84.  BLENDED THE AFFECTED AREAS OUT TO REMOVE CORROSION, MFG AND INSTALLED THE "L" REINFORCEMENT AS REFERENCED AS ITEM "I" IN ETD2016-170-037769.
